I’m struggling with the decision to start back on an anti depressant. What made me stop last time was the side effects, more specifically the ones that made being intimate wayyy less fun...I want to know if it’s just me? how do you deal with it? I e already tried a handful of different kinds, but are there kinds that don’t cause this specific reaction? Or is it inevitable ?
I am now on celexa and I have not had any problems with it.
Wellbutrin does have the same side effects.
But I found a drug free treatment option that WORKS!
I suffer from MDD and anxiety which has been getting worse.
Med changes have not helped!
I did not want to spend the rest of my life suffering the way that I was!
Feeling so lost and afraid of the extreme sense of hopelessness!!
Getting through the day was such a struggle.
I found the solution, a new treatment option!
I recently finished 36 treatment session of TMS Therapy and I feel amazing!
I have hope and goals and enjoy waking up every day to be productive and happy!!
Please check out TMS Therapy,,,It saved my life!!
I’m pretty sure most of them do that but I’ve heard wellButrin Might not have this side effect it’s worth a try
So glad to hear the TMS worked for you Debbie! I’ll definitely be looking into that, thank you :)